Stable processes conditioned to hit an interval continuously from the outside


Döring, Leif ; Weissmann, Philip



DOI: https://doi.org/10.3150/19-BEJ1134
URL: https://projecteuclid.org/euclid.bj/1580461570
Additional URL: https://arxiv.org/abs/1809.06734
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
Volume: 26
Issue number: 2
Page range: 980-1015
Place of publication: The Hague ; Aarhus
Publishing house: International Statistical Institute
ISSN: 1350-7265
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
Subject: 510 Mathematics
Abstract: Conditioning stable Lévy processes on zero probability events recently became a tractable subject since several explicit formulas emerged from a deep analysis using the Lamperti transformations for self-similar Markov processes. In this article we derive new harmonic functions and use them to explain how to condition stable processes to hit continuously a compact interval from the outside.

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Döring, Leif ORCID: 0000-0002-4569-5083 ; Weissmann, Philip (2020) Stable processes conditioned to hit an interval continuously from the outside. Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability The Hague ; Aarhus 26 2 980-1015 [Article]


+ Search Authors in

BASE: Döring, Leif ; Weissmann, Philip

Google Scholar: Döring, Leif ; Weissmann, Philip

ORCID: Döring, Leif ORCID: 0000-0002-4569-5083 ; Weissmann, Philip

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item